# SDR DALA1133250623

- Difficulty date: May 4, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ONE DENT ON LEFT SIDE OF FUSLAGE AT STA 1937.15 (LBL2.5). AT SAT ON W/O 87236790001 N/R 176368.  COMPLIED WITH EA/A 491538-14 REVO  REV 1, REV 2, REV 3, AND REV 4.
